# SDR QXEA9500164

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 18,262 hours
- Component: Dhav
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - GEAR SELECTED DOWN, DOORS DIDN'T OPEN AND GEAR DIDN'T EXTEND.  PERFORMED ALTERNATE GEAR EXTENSION AND GEAR EXTENDED.  LANDED WITHOUT FURTHER PROBLEM.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  REPLACED GEAR SELECTOR VALVE AND GEAR OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
